Properties of some $\delta s$-operations
Doklady Akademii Nauk, Tome 117 (1957) no. 2, pp. 188-190
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_2_a6,
author = {I. D. Stupina},
title = {Properties of some $\delta s$-operations},
journal = {Doklady Akademii Nauk},
pages = {188--190},
year = {1957},
volume = {117},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_2_a6/}
}
I. D. Stupina. Properties of some $\delta s$-operations. Doklady Akademii Nauk, Tome 117 (1957) no. 2, pp. 188-190. http://geodesic.mathdoc.fr/item/DAN_1957_117_2_a6/